# SDR SWAA2024080219896

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 10,510 hours, 4,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT.ATT. REPORTS 2 EMERGENCY FLASH LIGHTS IN AFT GALLEY ARE INOP<[01] RESEATED FLASHLIGHTS OPS CHECK NORMAL.REF AMM 25-64-00
